# SDR DL73K980351

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LAST 3 SEAT ROWS EMERG EXIT LIGHTS INOP.  FOUND ON NR 2 L/O.  REPAIRED WIRING.
